American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] I. M. Isaacs. Subgroups generated by small classes in finite groups. Proc. Amer. Math. Soc. 136 (2008) 2299-2301. MR 2390495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Podoski and B. Szegedy. Bounds for the index of the centre in capable groups. Proc. Amer. Math. Soc. 133 (2005) 3441-3445. MR 2163577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Ballester-Bolinches and Luis M. Ezquerro. Correction to: ``On the Deskins index complex of a maximal subgroup of a finite group'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 114} (1992), no.\ 2, 325--330; MR1088437 (92e:20009)] . Proc. Amer. Math. Soc. 123 (1995) 1631-1633. MR 1285972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernd Stellmacher. Errata to: ``An analogue to Glauberman's $ZJ$-theorem'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 4, 925--929; MR1013982 (90k:20045)] . Proc. Amer. Math. Soc. 114 (1992) MR 1065955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Ballester-Bolinches and Luis M. Ezquerro. On the Deskins index complex of a maximal subgroup of a finite group . Proc. Amer. Math. Soc. 114 (1992) 325-330. MR 1088437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. P. Mukherjee and Prabir Bhattacharya. On theta pairs for a maximal subgroup . Proc. Amer. Math. Soc. 109 (1990) 589-596. MR 1015683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Stellmacher. An analogue to Glauberman's $ZJ$-theorem . Proc. Amer. Math. Soc. 109 (1990) 925-929. MR 1013982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. B. J. T. Allenby. Normal subgroups contained in Frattini subgroups are Frattini subgroups . Proc. Amer. Math. Soc. 78 (1980) 315-318. MR 553365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. R. B. Wright. Frattini embeddings of normal subgroups . Proc. Amer. Math. Soc. 78 (1980) 319-320. MR 553366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ram K. Agrawal. Generalized center and hypercenter of a finite group . Proc. Amer. Math. Soc. 58 (1976) 13-21. MR 0409651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zon I Chang. Finite groups with prime $p$ to the first power . Trans. Amer. Math. Soc. 222 (1976) 267-288. MR 0427464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Mack Hill. Normal subgroups contained in the Frattini subgroup. II . Proc. Amer. Math. Soc. 53 (1975) 277-279. MR 0390051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph A. Gallian. The Hughes conjecture and groups with absolutely regular subgroups or $ECF$-subgroups . Proc. Amer. Math. Soc. 49 (1975) 315-318. MR 0364442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Aschbacher. A condition for the existence of a strongly embedded subgroup . Proc. Amer. Math. Soc. 38 (1973) 509-511. MR 0318308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. Mack Hill and Charles R. B. Wright. Normal subgroups contained in the Frattini subgroup . Proc. Amer. Math. Soc. 35 (1972) 413-415. MR 0301094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. A. Miller. The $\phi$-subgroup of a group . Trans. Amer. Math. Soc. 16 (1915) 20-26. MR 1500995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1